Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 March 2009

A Numerical Test on the Riemann Hypothesis with Applications

N. K. Oladejo & I. A. Adetunde

Journal of Mathematics and Statistics, Volume 5, Issue 1, pp. 47–53 · doi.org/10.3844/jmssp.2009.47.53

7,859 accesses5,182 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: The Riemann hypothesis involves two products of the zeta function ζ(s) which are: Prime numbers and the zeros of the zeta function ζ(s). It states that the zeros of a certain complex-valued function ζ (s) of a complex number s ≠ 1 all have a special form, which may be trivial or non trivial. Zeros at the negative even integers (i.e., at S = -2, S = -4, S = -6...) are called the non-trivial zeros. The Riemann hypothesis is however concerned with the trivial zeros. Approach: This study tested the hypothesis numerically and established its relationship with prime numbers. Results: Test of the hypotheses was carried out via relative error and test for convergence through ratio integral test was proved to ascertain the results. Conclusion: The result obtained in the above findings and computations supports the fact that the Riemann hypothesis is true, as it assumed a smaller error as possible as x approaches infinity and that the distribution of primes was closely related to the Riemann hypothesis as was tested numerically and the Riemann hypothesis had a positive relationship with prime numbers.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Oladejo, N. K. & Adetunde, I. A. (2009). A Numerical Test on the Riemann Hypothesis with Applications. Journal of Mathematics and Statistics, 5(1), 47–53. https://doi.org/10.3844/jmssp.2009.47.53

Licence
© Science Publications
Issue
Volume 5, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Numerical Test on the Riemann Hypothesis with ApplicationsJournal of Mathematics and Statistics · Volume 5, Issue 1 · pp. 47–53 · © Science PublicationsDownload